MathSciNet Relay Station
MathSciNet bibliographic data
MR2833507 (2012e:11189) 11R29 (11R20 11Y40)
Ahn, Jeoung-Hwan; Kwon, Soun-Hi The imaginary abelian number fields of $2$-power degrees with ideal class groups of exponent $\leq 2$. Math. Comp. 81 (2012), no. 277, 533–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement